# SDR 97FDEA00483

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504FE
- Make and model: Boeing 727-25
- Aircraft serial: 18274
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 652163480
- Condition: Delaminated
- Location: Rt Te Aft Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER INBOARD AFT FLAP, DELAMINATION FROM 34 INCHES TO 50 INCHES FROM INBOARD END.  *   S/D*  DELAMINATION WAS REPAIRED IAW FED-EX SRM 51-40-06.
